# SDR SWAA2025121734024

- Difficulty date: November 11, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 55,287 hours, 29,078 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON HORIZONTAL PRESSURE DECK AT MID PASSENGER CABIN,  BS 663 + 8, RBL 47, LENGTH 2 INCHES. REPAIRED THE PRESSURE DECK IAW SRM 53-40-51-2R-2, REPAIR 2.
